# SDR DALA2018051303259

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 55,914 hours, 20,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE FWD UPPER WEB SKIN IN THE RT MLG WHEEL WELL.  MAINTENANCE REPAIRED THE PRESSURE BULKHEAD WEB IAW SRM 57-10-10, REPAIR 3.
